# SDR SWAA2025061681770

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8940Q
- Make and model: Boeing 737-8
- Aircraft serial: 42583
- Aircraft time: 882 hours, 482 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE NO GREEN FLASHER.  R&R MEGAPHONE BATTERIES REF AMM 25-64-00 OPS CHECK GOOD
